# SDR TWAA9747001

- Difficulty date: April 5, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N417EA
- Make and model: Doug DC-9-51
- Aircraft serial: 47753
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Retract Mech
- Condition: Malfunctioned
- Location: Nlg Door
- Stage of operation: CL
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

FLL - FLT 683 - RETURNED FROM FLIGHT IMMEDIATELY FOLLOWING TAKEOFF DUE TO VIBRATION FOLLOWING GEAR RETRACTION.  FOUND NOSE GEAR DOOR OPEN.  INSPECTED AREA, CLOSED GEAR DOOR.  FUNCTIONAL CHECK NORMAL.  OP-15 - 1-11-97 - STL.  (X)
